MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Alaris extension Set; Intravascular administration set

SISTEMAS MEDICOS ALARIS S.A. De C.V. BD Alaris extension Set; Intravascular administration set
Catalog Number 11088483
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
Sample investigation.
 
Additional Manufacturer Narrative
It was reported by a customer that the tubing would not flush.They checked all connections and tried to flush tubing again with no success.Then got additional tubing from supply closet and tried to flush with no success.Three samples were submitted for quality evaluation.Flushing the extension sets with water was attempted using a sample bd syringe.The samples did not allow for any fluid flow through the sample.Examination under magnification was conducted and an occlusion in the infusion line was identified at the female luer adapter.The customer complaint of flow issues - fluid blockage was confirmed.Further investigation of the samples indicates that the root cause of the issue was determined to be a double insertion of the extension set into the solvent dispenser causing the occlusion.A complaint history check was conducted in order to determine if there is a trend in the issue.It was determined that the issue was an isolated case and current control systems are appropriate to avoid the issue for future production.We will continue to track conditions reported and proper action will be deemed necessary.A device history record review for model 11088483 lot number 26045109 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD Alaris extension Set
Common Device Name
Intravascular administration set
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. De C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
+1(847)393-5694
MDR Report Key50021584
Report Number9616066-2026-01872
Device Sequence Number10540045
Product Code FPA
UDI-Device Identifier10885403234668
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number11088483
Device Lot Number26045109
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown